RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 159, Number 5, Pages 971–974 (Mi dan30642)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Sufficient conditions for a strong extremal in the class of curves with bounded derivative

Yu. V. Egorova, A. A. Milyutinb

a Lomonosov Moscow State University
b Institute of Chemical Physics of the USSR Academy of Sciences, Moscow

Full text: PDF file (563 kB)

Bibliographic databases:
Presented: Л. С. Понтрягин
Received: 11.06.1964

Citation: Yu. V. Egorov, A. A. Milyutin, “Sufficient conditions for a strong extremal in the class of curves with bounded derivative”, Dokl. Akad. Nauk SSSR, 159:5 (1964), 971–974

Citation in format AMSBIB
\Bibitem{EgoMil64}
\by Yu.~V.~Egorov, A.~A.~Milyutin
\paper Sufficient conditions for a strong extremal in the class of curves with bounded derivative
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 159
\issue 5
\pages 971--974
\mathnet{http://mi.mathnet.ru/dan30642}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0170745}
\zmath{https://zbmath.org/?q=an:0142.39001}


Linking options:
  • http://mi.mathnet.ru/eng/dan30642
  • http://mi.mathnet.ru/eng/dan/v159/i5/p971

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. S. Levitin, A. A. Milyutin, N. P. Osmolovskii, “Conditions of high order for a local minimum in problems with constraints”, Russian Math. Surveys, 33:6 (1978), 97–168  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:42
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019